Cold & Cough
K43.95
Codral Original Day&Night + Dry Cough ( Cold & Flu) 24 capsules
For temporary relief of - headaces and fever, body aces and pains, blocked or runny nose, sore throat, dry cough.
| Price | K43.95 |
|---|---|
| Brand | Codral Original |
| Directions | Adults & Children 12years and Over - 2 day capsules 4 - 6 hours and 2 night capsules at night as necessary |
| Ingredients | Day: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide monohydrate 10mg. Night: Paracetamol 500mg, Dextromethorphan hydrobromide monohydrate 10mg, Chlorphenamine maleate 2mg |
| Warnings | Do not use for children under 12years or if you have taken paracetamol |
| Price View | Price Range |
Write Your Own Review
Related Products

















